PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 102 | 2 | 129-142
Tytuł artykułu

Value distribution and uniqueness of difference polynomials and entire solutions of difference equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is devoted to value distribution and uniqueness problems for difference polynomials of entire functions such as fⁿ(f-1)f(z+c). We also consider sharing value problems for f(z) and its shifts f(z+c), and improve some recent results of Heittokangas et al. [J. Math. Anal. Appl. 355 (2009), 352-363]. Finally, we obtain some results on the existence of entire solutions of a difference equation of the form $fⁿ + P(z)(Δ_cf)^m = Q(z).$
Słowa kluczowe
Rocznik
Tom
102
Numer
2
Strony
129-142
Opis fizyczny
Daty
wydano
2011
Twórcy
autor
  • School of Mathematics, University of Jinan, Jinan, 250022, P.R. China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap102-2-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.